# SDR IPXA2014031482250

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- System (JASC): 2560 · Emergency Equipment
- Part: Channel
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRANCE DOOR "SLIDE TAPE" RETENTION SLEEVE DAMAGED.  R & R CREW DOOR INGRESS ROPE CHANNEL IAW AMM 25-61-04.
